On the existence of low-degree equations for algebraic attacks

Armknecht, Frederik

URL: https://eprint.iacr.org/2004/185
Additional URL: https://www.semanticscholar.org/paper/On-the-Exist...
Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Cryptology ePrint Archive
Volume: 2004
Issue number: Report 185
Page range: 1-18
Place of publication: Santa Barbara, CA
Publishing house: IACR, International Association for Cryptologic Research
Publication language: English
Institution: School of Business Informatics and Mathematics > Kryptographie (Armknecht 2010-2017)
Subject: 004 Computer science, internet
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item